# SDR ASAA2015112114238

- Difficulty date: November 21, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,216 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EGRESS LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED R2 DOOR EGRESS LIGHT-NO HELP, REF AMM 33-51-04.  R & R RT AFT EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-06.  OPS CK GOOD.
